Nipple Erections

  1. New Member
    longrob's Avatar
    Stats
    6'0"  180 lbs.
    Join Date
    Apr 2008
    Age
    60
    Posts
    158
    Rep Power
    160
    Level
    11
    Lv. Percent
    96.68%

    Nipple Erections


    I have changed my T and hCG dosage/frequency and also started arimidex. After two weeks, I noticed my nipples are erect for a good part of the day. They are not itchy, sensitive, or painful, but I can defo see them through my shirts.

    Is this a sign of too high an E2?
    [Saw another post on erect nipples, but no one ever addressed the issue]

    -Rob

  2. New Member
    Moeller's Avatar
    Stats
    5'10"  209 lbs.
    Join Date
    Oct 2009
    Posts
    153
    Rep Power
    139
    Level
    10
    Lv. Percent
    91.17%

    This could be indicative of high oxcytocin levels (which control the smooth muscles controlling nipple erections). Oxcyocin levels are increased by high estrogen... you also might want to start throwing in 20mg nolva into the mix


    Estrogen stimulates oxytocin gene expression in human chorio-decidua
    R Chibbar, S Wong, FD Miller and BF Mitchell
    Department of Obstetrics and Gynecology, University of Alberta, Edmonton, Canada.


    "In this report, we present results from investigations into the effects of estrogen and progesterone on the synthesis of OT by human chorio-decidua. Using an in vitro incubation system, estradiol at physiological concentrations more than doubled the concentration of OT mRNA. This was reflected by an increase in the amount of OT peptide secreted into the medium."
  3. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,603
    Rep Power
    4375
    Level
    30
    Lv. Percent
    45.87%
    Achievements Activity ProPosting Pro

    I noticed this while on arimidex, I would guess its due to lower E2.
    •   
       

  4. New Member
    triton185's Avatar
    Stats
    5'11"  208 lbs.
    Join Date
    Feb 2005
    Posts
    433
    Rep Power
    369
    Level
    17
    Lv. Percent
    40.62%

    Quote Originally Posted by longrob View Post
    I have changed my T and hCG dosage/frequency and also started arimidex. After two weeks, I noticed my nipples are erect for a good part of the day. They are not itchy, sensitive, or painful, but I can defo see them through my shirts.

    Is this a sign of too high an E2?
    [Saw another post on erect nipples, but no one ever addressed the issue]

    -Rob
    Mine are like this a lot.....my kids pick on me sometimes......never thought of it as an issue
  5. New Member
    ReBilly's Avatar
    Stats
    5'11"  192 lbs.
    Join Date
    Jun 2010
    Posts
    34
    Rep Power
    72
    Level
    5
    Lv. Percent
    43.54%

    my trt doc gave me nolva for this, said its usually is the first sign of gyno, told me to pop a pill if I feel anything, else, pop one every three days
  6. New Member
    3djedi's Avatar
    Join Date
    Oct 2009
    Posts
    49
    Rep Power
    86
    Level
    6
    Lv. Percent
    88.17%

    Doesn't arimidex and nolvadex do the same thing?
  7. New Member
    ReBilly's Avatar
    Stats
    5'11"  192 lbs.
    Join Date
    Jun 2010
    Posts
    34
    Rep Power
    72
    Level
    5
    Lv. Percent
    43.54%

    pretty sure
  8. Board Sponsor
    Rodja's Avatar
    Stats
    5'10"  220 lbs.
    Join Date
    Jan 2006
    Age
    30
    Posts
    23,561
    Rep Power
    1215353
    Level
    93
    Lv. Percent
    60.2%
    Achievements Activity RoyaltyActivity VeteranActivity ProActivity AuthorityPosting Pro

    Quote Originally Posted by 3djedi View Post
    Doesn't arimidex and nolvadex do the same thing?
    Completely different class of drug.

    Nolva=SERM (selective estrogen receptor modulator)
    Arimidex=AI (aromatase inhibitor)
    M.Ed. Ex Phys
    Performax Labs Product Specialist

  9. New Member
    longrob's Avatar
    Stats
    6'0"  180 lbs.
    Join Date
    Apr 2008
    Age
    60
    Posts
    158
    Rep Power
    160
    Level
    11
    Lv. Percent
    96.68%

    What concerns me is that this might be one of the first signs of gyno (never had it). Lasted for 3 days, but has abated for now. I believe 0.25 mg arimidex twice a week should be sufficient. Blood test will be in 4 weeks.
    -Rob
  10. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,603
    Rep Power
    4375
    Level
    30
    Lv. Percent
    45.87%
    Achievements Activity ProPosting Pro

    I dont think its the 1st signs of gyno?
    Gyno gives your puffy nipples, small nipples is the opposite, and arimidex can reduce gyno just not as effectively as nolva.
  11. New Member
    tranhq's Avatar
    Join Date
    Mar 2010
    Posts
    6
    Rep Power
    61
    Level
    2
    Lv. Percent
    34.5%

    1aq~
  

  
 

Similar Forum Threads

  1. TRT AND ERECTIONS??
    By akiravp82 in forum Male Anti-Aging Medicine
    Replies: 5
    Last Post: 04-13-2010, 05:43 AM
  2. Arginine and Erections
    By MadeInCanada in forum Supplements
    Replies: 7
    Last Post: 10-13-2009, 07:51 AM
  3. Best Sup for harder erections
    By Intellectual in forum Supplements
    Replies: 48
    Last Post: 09-16-2009, 11:09 AM
  4. New Powerfull! (Erections?)
    By HODGINSx924 in forum Supplements
    Replies: 67
    Last Post: 01-05-2008, 11:20 PM
  5. RPM and Erections?
    By Ubiyca in forum Supplements
    Replies: 11
    Last Post: 08-10-2007, 03:34 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in